# SDR FDEA201910112594

- Difficulty date: October 11, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7127501
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 44 RIGHT FOUND   CORROSION AT STATION 1661 TO 1681.  CORROSION REMOVED AS PER SRM 51-21-01-OG AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205. LONGERON 44 RIGHT CORROSION AREA CARRIED OUT REPAIR AS PER   EA 1-5310-T0350241 PART 1.   CLASSIFIED AS MAJOR PER GMM 6-2-100.
